Journal article icon

Journal article

The Spectral Dimension of Non-generic Branched Polymer Ensembles

Abstract:
We show that the spectral dimension on non-generic branched polymer models with susceptibility exponent $\gamma$ is given by $2/(1+\gamma)$. For those models with negative $\gamma$ we find that the spectral dimension is 2.
Publication status:
Published

Actions


Access Document


Authors


Correia, JD More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
Phys.Lett. B
Volume:
422
Issue:
1-4
Pages:
76-81
Publication date:
1997-12-05
DOI:
ISSN:
0370-2693
URN:
uuid:ee2c1bbb-4475-42dd-9154-b27b6b3d82d9
Source identifiers:
4265
Local pid:
pubs:4265
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP